On polars of mixed complex projection bodies
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 453-465
https://doi.org/10.4134/BKMS.2015.52.2.453
Published online March 31, 2015
Lijuan Liu, Wei Wang, and Qingzhong Huang
Shanghai University, Hunan University of Science and Technology, Jiaxing University
Abstract : In this paper we establish general Minkowski inequality, \linebreak Aleksandrov-Fenchel inequality and Brunn-Minkowski inequality for polars of mixed complex projection bodies.
Keywords : polar, convex body, mixed complex projection bodies
MSC numbers : 52A40, 52A20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd